# SDR 2007FA0000375

- Difficulty date: April 27, 2007
- Submitted: April 27, 2007
- Operation: General aviation
- Aircraft: N220SR
- Make and model: Cirrus SR22
- Aircraft serial: 0391
- Aircraft time: 837 hours
- Engine: Cont IO550*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Interference
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND INTERFERENCE BETWEEN RUDDER/AILERON INTERCONNECT SYSTEM AND RT AILERON CABLE. CHECKED RIGGING AND FOUND CABLE CLAMP ON RT AILERON CABLE OUT OF POSITION. VISUAL INSPECTION INDICATES NO MOVEMENT BETWEEN CABLE AND CLAMP AND RECORDS REVIEW INDICATE THAT NO RIGGING HAS TAKEN PLACE SINCE THE AIRPLANE LEFT THE FACTORY.
